# SDR SWIA201232361

- Difficulty date: December 12, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 31,271 hours, 43,876 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF RIGHT MAIN GEAR DID NOT RETRACT, CYCLED GEAR ONCE, AFTER APPROXIMATELY 5-6 SECORDS AFTER RAISING THE LEVER THE GEAR RETRACTED.  (FLT 5648)  CLEANED RIGHT MLG I/B AND O/B SEQUENCE VALVE PLUNGERS AND ADJUSTED O/B SEQUENCE VALVE PLUNGER AS REQUIRED.
